# SDR GLBA20110912G

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 26,607 hours, 44,148 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Annunciator
- Part number: 3840841171
- Condition: Inoperative
- Location: Autofeather
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AUTOFEATHER OFF ANNUNCIATOR DID NOT ILLUMINATE WITH THE PRESS-TO-TEST. MAINTENANCE REPLACED THE AUTOFEATHER ANNUNCIATOR, OPS CHECKED GOOD.
